# SDR YENA201711160935

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 14,326 hours, 4,512 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904328
- Condition: Failed
- Part time: 14,328 hours, 4,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BURNING ODOR, AND NOISE FROM UNDER FLIGHT DECK AREA.  ACCOMPANIED WITH SLIGHT VIBRATION. EMERGENCY DECLARED AND DIVERTED.  RECEIVED ECAM VENT BLOWER FAULT.  R & R VENT BLOWER FAN & O-RING IAW 21-26-51. OPS CHECKED GOOD.
